Header

UZH-Logo

Maintenance Infos

Gaussian Estimates and Holomorphy of Semigroups on Lp Spaces


Hieber, Matthias (1996). Gaussian Estimates and Holomorphy of Semigroups on Lp Spaces. Journal of the London Mathematical Society, 54(1):148-160.

Statistics

Citations

Dimensions.ai Metrics
16 citations in Web of Science®
15 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

4 downloads since deposited on 11 Oct 2018
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1 August 1996
Deposited On:11 Oct 2018 14:04
Last Modified:24 Nov 2018 03:00
Publisher:Oxford University Press
ISSN:0024-6107
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1112/jlms/54.1.148
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicenceoxford101112jlms541148 (Library Catalogue)

Download

Download PDF  'Gaussian Estimates and Holomorphy of Semigroups on Lp Spaces'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 777kB
View at publisher